# SDR SWAA100762

- Difficulty date: February 6, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 49,308 hours, 40,527 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND MAIN WHEEL WELL KEEL BEAM LOWER SKIN CRACKED BETWEEN BS 660 TO BS 724.  REPAIRED BEAM PER EA.
